# SDR SWAA2024070106923

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8861Q
- Make and model: Boeing 737-8
- Aircraft serial: 67865
- Aircraft time: 3,936 hours, 2,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF MID CABIN EXIT SIGN ON CEILING MISSING LENS.<[01] INSTALLED OVHD EMERGENCY EXIT SIGN LENS ON THE BACK SIDE OF MID CABIN EXIT SIGN PER AMM 33-51-01.
